# SDR SWIA201125845

- Difficulty date: March 18, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 41,195 hours, 34,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Bent
- Location: Cabin Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR PLUNGER HARD TO OPERATE.  (FLT 4684)  STRAIGHTENED ICE BREAK DOOR PLUNGER PIN.
